# SDR ASAA2023010971437

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,338 hours, 13,365 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP IT ILLUMINATED WITH MASTER CAUTION AND THEN IS CANCELED WITH RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE TEST. #1 CONTROLLER TEST PASSED NO FAULTS. #2 CONTROLLER SHOW 1 FAULT FLT DECK TRIM VALVE. RESET #2 CONTROLLER RAN BITE CK AGAIN NO FAULT TEST PASSED. PUSH MASTER CAUTION NO FAULT LIGHT REF B737-800 AMM 21-61-00-700-806-002.
